×

Found 113 Documents (Results 1–100)

100
MathJax

The Yang-Mills heat equation with finite action in three dimensions. (English) Zbl 1482.35001

Memoirs of the American Mathematical Society 1349. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5053-3/pbk; 978-1-4704-7015-9/ebook). v, 111 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Spin 1 particle with polarizability in the external Coulomb field, nonrelativistic description. (English) Zbl 1427.81034

Balan, Vladimir (ed.) et al., Proceedings of the international conference on differential geometry and dynamical systems (DGDS-2018), Mangalia, Romania, August 30 – September 2, 2018. Bucharest: Geometry Balkan Press. BSG Proc. 26, 79-101 (2019).
PDF BibTeX XML Cite
Full Text: Link

Nonlinear partial differential equations for scientists and engineers. 3rd revised ed. (English) Zbl 1242.35001

Basel: Birkhäuser (ISBN 978-0-8176-8264-4/hbk; 978-0-8176-8265-1/ebook). xxiii, 860 p. (2012).
PDF BibTeX XML Cite
Full Text: DOI

Monte Carlo methods for applied scientists. (English) Zbl 1140.65008

Hackensack, NJ: World Scientific (ISBN 978-981-02-2329-8/hbk; 978-981-277-989-2/ebook). xv, 291 p. (2008).
PDF BibTeX XML Cite
Full Text: DOI

Wave equations on Lorentzian manifolds and quantization. (English) Zbl 1118.58016

ESI Lectures in Mathematics and Physics. Zürich: European Mathematical Society Publishing House (ISBN 978-3-03719-037-1/pbk). viii, 194 p. (2007).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Recent progress in quasi-periodic lattice Schrödinger operators and Hamiltonian partial differential equations. (English. Russian original) Zbl 1113.47021

Russ. Math. Surv. 59, No. 2, 231-246 (2004); translation from Usp. Mat. Nauk 59, No. 2, 37-52 (2004).
PDF BibTeX XML Cite
Full Text: DOI

Crystalline order in one dimensional Thomas-Fermi type models. (English) Zbl 1029.81072

Weder, Ricardo (ed.) et al., Mathematical results in quantum mechanics. A conference on QMATH-8, Univ. Nacional Autónoma de México, Taxco, México, December 10-14, 2001. Providence, RI: AMS, American Mathematical Society. Contemp. Math. 307, 21-26 (2002).
PDF BibTeX XML Cite

From Brownian motion to Schrödinger’s equation. 2nd corrected printing. (English) Zbl 1195.60002

Grundlehren der Mathematischen Wissenschaften 312. Berlin: Springer (ISBN 978-3-540-57030-1/hbk). xii, 287 p. (2001).
PDF BibTeX XML Cite

Asymptotic behaviour of solutions of a one-dimensional Schrödinger equation. (Асимптотика решений одномерного уравнения Шредингера.) (Russian) Zbl 0791.34002

Leningrad: Leningradskiĭ Gosudarstvennyĭ Universitet. 256 p. (1990).
PDF BibTeX XML Cite

Mathematical analysis and numerical methods for science and technology. Volume 1: Physical origins and classical methods. With the collaboration of Philippe Bénilan, Michel Cessenat, André Gervat, Alain Kavenoky, Hélène Lanchon. Transl. from the French by Ian N. Sneddon. (English) Zbl 0683.35001

Berlin etc.: Springer-Verlag. xvii, 695 p. (1990).
Reviewer: L.G.Chambers
PDF BibTeX XML Cite

Nonlinear wave equations. Expository lectures from the CBMS regional conference held at George Mason University, January 16-22, 1989. (English) Zbl 0714.35003

Conference Board of the Mathematical Sciences. Regional Conference Series in Mathematics, 73. Providence, RI: American Mathematical Society (AMS). x, 91 p. $ 21.00 (1989).
Reviewer: H.Koch
PDF BibTeX XML Cite

Boundary value problems of mathematical physics. (English. Russian original) Zbl 0698.35122

Proc. Steklov Inst. Math. 175, 65-105 (1988); translation from Tr. Mat. Inst. Steklova 175, 63-102 (1986).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification